# SDR ASAA12510879

- Difficulty date: January 2, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 18,290 hours, 5,958 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Part number: 69765571
- Condition: Obstructed
- Location: L1 Door
- Component: Door
- Component part number: 141A61506
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS CAN'T SHUT FRONT L1 DOOR.  FOUND AND REMOVED DEBRIS IN UPPER HINGE LOWER CAM PLATE L1 DOOR FRAME WHICH KEPT DOOR PRELOADED PREVENTING GUST LOCK LEVER EASY TRAVEL.  L1 DOOR GUST LOCK RELEASES AND DOOR CLOSES NORMAL REF 52 11 00.
